MathSciNet Relay Station
MathSciNet bibliographic data
MR2085283 (2005c:49025) 49J40 (47J20 47J25)
Noor, M. A. Iterative schemes for nonconvex variational inequalities. J. Optim. Theory Appl. 121 (2004), no. 2, 385–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement